# SDR ASOA201001869

- Difficulty date: November 28, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNED 2 SECTIONS OF EMERGENCY LIGHT STRIPS.  REPLACED 2 SECTIONS OF EMERGENCY LIGHT STRIPS WITH PN PL22-300LH00 LIGHT STRIPS IAW ASA SUPPLEMENT 33-51-01.
